# SDR 2025FA0000052

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: General aviation
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Component: Lube Cluster, Honeywell
- Component part number: 4131006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SERVICES FROM THE LUBE CLUSTER OF AN AUXILLARY POWER UNIT THE BYPASS VALVES WHERE NOT TESTED IN ACCORDANCE WITH THE CMM REQUIREMENTS. THE VALVES WERE ONLY TESTED VISUAL AND FUNCTIONALLY AND NOT AS REQUIRED BY TEST PROCEDURE.
